EconPapers    
Economics at your fingertips  
 

-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings

Sumitra Dalal, Muhammad Alamgir Khan and Sunny Chauhan

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

The intent of this paper is to introduce the notion of compatible mappings for -tupled coincidence points due to (Imdad et al. (2013)). Related examples are also given to support our main results. Our results are the generalizations of the results of (Gnana Bhaskar and Lakshmikantham (2006), Lakshmikantham and Ćirić (2009), Choudhury and Kundu (2010), and Choudhary et al. (2013)).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/614019.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/614019.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:614019

DOI: 10.1155/2014/614019

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:614019